# SDR 20000615SH025

- Difficulty date: April 18, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99100783
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ELONGATED FASTENER HOLES AND CRACKS IN CAPTAIN''S FLOOR PANEL, PN 9910078-3.  CAUSE UNKNOWN.  (X)
